Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Cortisone shot for knee arthritis

Premium Questions

Dr. Praveen Tayal MD

I had a cortisone shot (40 mg depo medrol ) in my knee 18 days ago. Exactly 1 week after the shot I went into full blown panic / anxiety mode. How long will this last? My underlying anxiety was under ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Neel Kudchadkar MD

I had an cortisone yesterday in my knee yesterday. Last night I developed an unrelenting HA. I've taken Aleve x2, AllegraD, and Tylenol 1000mg this am. Could this be the result of the cortisone... View answer

Answered by : Dr. Neel Kudchadkar ( General & Family Physician)
Dr.   Eris Ranxha MD

Been having pretty significant knee pain for a week. Recieved a cortisone shot yesterday as my MRI ... that cortisone shot interfere with the MRI results? ... View answer

Answered by : Dr. Eris Ranxha ( Neurologist)
Dr. Sudhir Kumar MD

I take 9 meds for a heart condition, Plavix is one 75 mg (I had a heart attack in 2006 and have 2 stents. I had a cortisone shot in my knee on Friday for arthritis , at 2 this afternoon I... View answer

Answered by : Dr. Sudhir Kumar ( Orthopaedic Surgeon)
Dr. Benard Shehu MD

My father received a cortisone shot for arthritis in shoulder yesterda Today his blood pressure is 180/90 and pulse at 90. Average bp is usually 140/80 and pulse 55 ... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)

Public Forum Discussions

Dr.    Mohammed Taher Ali MD

I have arthritis in my knee and have been having trouble for about 6 weeks. I can t go back to walking for excersise yet and I m frustrated. It feels like my knee cap is going to pop out at times. I m ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

I had synvis shot in my knee 3 weeks ago and there has been no improvement. X-Rays showed arthritis What now? Should I consider cortisone shots? Age is 74. Had synvis shots 7 years ago and they... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Olgeta Xhufka MD

My mom has arthritis in hip and knee and in extreme pain. Orthopedic doctor says we can get cortisone shot see how she does, and then do surgery. She has dementia which affects after care if has... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr. Chibitam Obia MD

me for an MRI. It showed significant arthritis and no spur. He said he could send me for a cortisone ... discomfort in my knee. Primary care dr. put me on Meloxicam and sent me for xray. The xray said... View answer

Answered by : Dr. Chibitam Obia ( General & Family Physician)
Dr. Aseem MD

How many cortisone shots can you have in the same shoulder before it becomes harmful to your health? ... View answer

Answered by : Dr. Aseem ( Pediatrician)

Mobile Questions and Answers

Dr. Chakravarthy Mazumdar MD

Cortisone shots in any joint when done properly...and according to the guidelines can be very helpful in treating joint inflammation and pain. Cortisone shots anywhere in the body if given too...

Dr.  Prasad MD

Go an and ice it. But I am a bit concerned. If the pain is worse and the swelling increases, I would report back to the doctor to exclude infections. Regards

Dr.  Prasad MD

Yes... when the shots are injected by trained doctors.